# SDR SWAA2017110217477

- Difficulty date: October 24, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 19,301 hours, 8,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CEILING EMERGENCY LIGHT LENS CRACKED AT BETWEEN ROW 9 TO ROW 12.  R&R LENS IAW AMM.
